# SDR DALA2020100503268

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 63,001 hours, 20,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Condition: Unserviceable
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF SLIDE WAS FOUND A WRONG CONFIGURATION ON RELEASE STRAP LATCH CHAIN.  CORRECTIVE ACTION: ESCAPE SLIDE COVER WAS REMOVED AND INSTALLED AND LINKS AND BOLTS WERE INSTALLED.
